# SDR SCNA99145

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, UNABLE TO CONTROL THE CABIN ALTITUDE.  LEAK CHECKED AIR CONDITIONING SYSTEM, NO LEAKS NOTED.  PRESSURIZED AIRCRAFT TO 3.0 PSI AND NO LEAKS NOTED.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER PER MM 21310.  SYSTEM OPERATIONALLY CHECKS NORMAL.
